Facebook Pixel
EmpowHER Guest


By Anonymous August 17, 2011 - 2:48pm
Rate This

I have PCOS for irregular periods so im taking the pill. Recently my lower abdomen is swollen and i get mild pain at my back and pelvic. My upper abdomen is swollen but gets worse when i eat. I did 2 pregnancy tests and it both came up negatitve. Does this still mean im pregnant or is it something else??

Add a Comment1 Comments


Hi Anonymous,
I suggest that you call your doctor and report the symptoms which you are experiencing. You should not be pregnant if you have been taking your birth control pills every day. Please keep us posted.


August 17, 2011 - 4:40pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.